# SDR BEF2008F00000

- Difficulty date: June 29, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N741PA
- Make and model: Boeing 757231
- Aircraft serial: 24737
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AC WAS AIRBORN ENROUTE, WHEN "L HYD QTY" EICAS MESSAGE APPEARED, FOLLOWED BY "L HYD SYS PRESS" EICAS MESSAGE.  AIRCRAFT RETURNED, MECHANICS FOUND HYD LEAK AT O-RING INSTALLED AT LT HYD CASE DRAIN DELTA P INDICATOR.  MECHANICS REMOVED AND REPLACED O-RING, SERVICED HYD SYS AND OPS CHECK SYSTEM, OK.  AC RETURNED TO SERVICE @ 14:09Z, 4 HRS 14 MIN AFTER ARRIVING BACK.  (K)
